Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Druckformat: 0040-2508
ISSN Online: 1943-6009

Volumes:
Volumen 78, 2019 Volumen 77, 2018 Volumen 76, 2017 Volumen 75, 2016 Volumen 74, 2015 Volumen 73, 2014 Volumen 72, 2013 Volumen 71, 2012 Volumen 70, 2011 Volumen 69, 2010 Volumen 68, 2009 Volumen 67, 2008 Volumen 66, 2007 Volumen 65, 2006 Volumen 64, 2005 Volumen 63, 2005 Volumen 62, 2004 Volumen 61, 2004 Volumen 60, 2003 Volumen 59, 2003 Volumen 58, 2002 Volumen 57, 2002 Volumen 56, 2001 Volumen 55, 2001 Volumen 54, 2000 Volumen 53, 1999 Volumen 52, 1998 Volumen 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v57.i1.50
5 pages

Analysis of Stop-Band Boundaries for Harmonic Waves in a Periodic Layered Bianisotropic Medium

K. A. Vytovtov
Oles Gonchar Dnepropetrovsk National University

ABSTRAKT

Stop-bands for a harmonic wave are analyzed in a periodic layered structure with a uniaxial bianisotropy. An analytical approach, based on the per-period transformation matrix is used. Expressions to determine the boundaries to the instability domain are derived and analyzed.


Articles with similar content:

RESONANT CAVITIES IN THE FORM OF BODIES OF REVOLUTION OF COMPLEX GEOMETRY: A NUMERICAL ALGORITHM FOR CALCULATING THE SPECTRUM
Telecommunications and Radio Engineering, Vol.69, 2010, issue 4
A.Ye. Poedinchuk, I. K. Kuzmichev, A. Yu. Popkov
Propagation and Diffraction of Waves in Locally Inhomogeneous and Bound Structures
International Journal of Fluid Mechanics Research, Vol.23, 1996, issue 1-2
Igor T. Selezov
DISPERSION CHARACTERISTICS OF A PERIODIC WAVEGUIDE WITH A METAMATERIAL LAYER
Telecommunications and Radio Engineering, Vol.71, 2012, issue 2
A. P. Kusaykin, A. Ye. Poyedinchuk, P. N. Melezhik
DYNAMICS OF RETICULATED STRUCTURES: EVIDENCE OF ATYPICAL GYRATION MODES
International Journal for Multiscale Computational Engineering, Vol.9, 2011, issue 5
S. Hans, Celine Chesnais, Claude Boutin
APPLICATION OF FRACTIONAL OPERATORS TO DESCRIBING BOUNDARIES IN THE SCATTERING PROBLEMS
Telecommunications and Radio Engineering, Vol.69, 2010, issue 8
T. M. Ahmedov, E. I. Veliev, M. V. Ivakhnichenko